# SDR 07FDEA04790

- Difficulty date: November 15, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT AT ABOUT STA 889 LBL 8 SEAT TRACK FOUND CORROSION.   REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 869 TO STA 909 LBL 8 AS PER SRM 53-70-00. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
